# SDR UALA2012031201585

- Difficulty date: March 10, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 63,284 hours, 23,349 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHEN THROTTLES ADVANCED FOR TAKEOFF LEFT GEN TRIPPED OFF AT APPROX 1.1 EPR.  ACFT EXITED RUNWAY.  ACFT SPEED WAS LESS THAN 10 KTS, NO EXCESSIVE BRAKING USED.  CREW REPORTED GENERATOR RESET NORMAL.  CREW REPORTED LEFT GEN RESET NORMAL.  REPOSITIONED ACFT TO RUN UP PAD.  RAN LEFT ENG TO 1.2 EPR TWICE.  GENERATOR OPERATED NORMAL.
